Alert archive / Illinois / Wind Advisories in 2007
Wind Advisory 2, NWS Chicago, IL
NWS Chicago, IL issued this wind advisory at Apr 3, 2007, 3:43 PM CDT for 4 counties in Indiana; 13 counties in Illinois. It took effect at Apr 3, 2007, 6:00 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2007, 3:43 PM CDT (20:43 UTC)
- In effect from
- Apr 3, 2007, 6:00 PM CDT
- Expired
- Apr 4, 2007, 3:40 PM CDT
- In force
- 22 hr
- Issued by
- NWS Chicago, IL
Counties Boone County, IL, DeKalb County, IL, DuPage County, IL, Grundy County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 20 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 32 J/kg
- Mixed-layer CIN
- -399 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 210 m²/s²
- 0-3 km storm-relative helicity
- 221 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLOT 032043 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 343 PM CDT TUE APR 3 2007 ...STRONG WINDS TONIGHT AND WEDNESDAY... .A COLD FRONT WILL TRACK ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA TONIGHT. THIS FRONT WILL BRING VERY WINDY CONDITIONS TO NORTHERN ILLINOIS AND NORTHWEST INDIANA FROM TONIGHT THROUGH WEDNESDAY ALONG WITH MUCH COLDER TEMPERATURES. WINDS ARE EXPECTED TO DIMINISH BELOW ADVISORY CRITERIA TOWARD WEDNESDAY EVENING. ILZ003>006-008-010>014-019>022-INZ001-002-040445- /O.NEW.KLOT.WI.Y.0002.070403T2300Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-LAKE INDIANA-PORTER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...GARY...VALPARAISO 343 PM CDT TUE APR 3 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT WEDNESDAY. A COLD FRONT WILL CONTINUE TO TRACK ACROSS NORTHERN ILLINOIS THIS EVENING. WEST WINDS WILL INCREASE TO 25 TO 35 MPH ACROSS NORTH CENTRAL ILLINOIS LATE THIS AFTERNOON INTO EARLY THIS EVENING...AND ACROSS FAR NORTHEAST ILLINOIS AND NORTHWEST INDIANA AFTER 7 PM THIS EVENING. GUSTS UP TO 40 MPH ARE POSSIBLE TONIGHT. WEST WINDS OF 25 TO 35 MPH WILL CONTINUE INTO WEDNESDAY...WITH GUSTS UP TO 45 MPH POSSIBLE. WINDS WILL DECREASE TO BELOW ADVISORY CRITERIA TOWARD WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KLOT 040225 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 925 PM CDT TUE APR 3 2007 ...STRONG WINDS TO BUFFET THE AREA TONIGHT AND WEDNESDAY... .A MAJOR CHANGE IN STREAM STREAM LEVEL WINDS WILL BRING A BIG CHANGE IN THE WEATHER TONIGHT AND WEDNESDAY. THE DIFFERENCE IN PRESSURE BETWEEN A DEEP LOW PRESSURE SYSTEM EXITING NORTHEAST ILLINOIS AND STRONG HIGH PRESSURE OVER THE NORTHERN PLAINS WILL RESULT IN STRONG WINDS ACROSS THE AREA. ALSO... MUCH COLDER AIR WILL SURGE INTO THE REGION AS THE LOW PRESSURE DRAWS UNSEASONABLY CHILLY AIR SOUTH OUT OF CANADA. ILZ003>006-008-010>014-019>022-INZ001-002-041030- /O.CON.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-LAKE INDIANA-PORTER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...GARY...VALPARAISO 925 PM CDT TUE APR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT WEDNESDAY. WEST WINDS AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS AND EXTREME NORTHWEST INDIANA WILL CONTINUE OVERNIGHT. WEST WINDS OF 25 TO 35 MPH WILL CONTINUE INTO WEDNESDAY...WITH GUSTS UP TO 45 MPH POSSIBLE. WINDS WILL DECREASE TO BELOW ADVISORY CRITERIA TOWARD WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING AND BE PREPARED FOR SUDDEN HIGHER GUSTS. SECURE LAWN ORNAMENTS AND GARBAGE CANS AND OTHER LIGHT WEIGHT OBJECTS OUTDOORS. STAY TUNED TO NOAA WEATHER RADIO OR THIS STATION FOR THE LATEST WEATHER INFORMATION. YOU CAN ALSO VISIT WWW.WEATHER.GOV/CHICAGO ON THE WORLD WIDE WEB FOR UPDATES. $$ ED F
000 WWUS73 KLOT 040244 CCA NPWLOT URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 943 PM CDT TUE APR 3 2007 ...STRONG WINDS TO BUFFET THE AREA TONIGHT AND WEDNESDAY... .A MAJOR CHANGE IN JET STREAM LEVEL WINDS WILL BRING A BIG CHANGE IN THE WEATHER TONIGHT AND WEDNESDAY. THE DIFFERENCE IN PRESSURE BETWEEN A DEEP LOW PRESSURE SYSTEM EXITING NORTHEAST ILLINOIS AND STRONG HIGH PRESSURE OVER THE NORTHERN PLAINS WILL RESULT IN STRONG WINDS ACROSS THE AREA. ALSO...MUCH COLDER AIR WILL SURGE INTO THE REGION AS THE LOW PRESSURE DRAWS UNSEASONABLY CHILLY AIR SOUTH OUT OF CANADA. ILZ003>006-008-010>014-019>022-INZ001-002-041100- /O.CON.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-LAKE INDIANA-PORTER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...GARY...VALPARAISO 943 PM CDT TUE APR 3 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT WEDNESDAY. WEST WINDS AT 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS AND EXTREME NORTHWEST INDIANA WILL CONTINUE OVERNIGHT. WEST WINDS OF 25 TO 35 MPH WILL CONTINUE INTO WEDNESDAY...WITH GUSTS UP TO 45 MPH POSSIBLE. WINDS WILL DECREASE TO BELOW ADVISORY CRITERIA TOWARD WEDNESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING AND BE PREPARED FOR SUDDEN HIGHER GUSTS. SECURE LAWN ORNAMENTS AND GARBAGE CANS AND OTHER LIGHT WEIGHT OBJECTS OUTDOORS. STAY TUNED TO NOAA WEATHER RADIO OR THIS STATION FOR THE LATEST WEATHER INFORMATION. YOU CAN ALSO VISIT WWW.WEATHER.GOV/CHICAGO ON THE WORLD WIDE WEB FOR UPDATES. $$ ED F
000 WWUS73 KLOT 040919 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 419 AM CDT WED APR 4 2007 ...STRONG WINDS WILL BUFFET THE AREA TODAY... .DEEP LOW PRESSURE OVER THE CENTRAL GREAT LAKES AND STRONG HIGH PRESSURE BUILDING FROM CENTRAL CANADA INTO THE PLAINS WILL RESULT IN STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. IT WILL REMAIN BLUSTERY TONIGHT INTO THURSDAY...BUT WINDS WILL HAVE DIMINISHED TO BELOW ADVISORY LEVEL. ILZ023-INZ010-011-041730- /O.EXA.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ KANKAKEE-NEWTON-JASPER- INCLUDING THE CITIES OF...KANKAKEE...MOROCCO...RENSSELAER 419 AM CDT WED APR 4 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND ADVISORY FOR TODAY. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL OCCUR ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS...AND EXTREME NORTHWEST TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH AND/OR WIND GUSTS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING AND BE PREPARED FOR SUDDEN HIGHER GUSTS. $$ ILZ003>006-008-010>014-019>022-INZ001-002-041730- /O.CON.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-LAKE INDIANA-PORTER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...GARY...VALPARAISO 419 AM CDT WED APR 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS...AND EXTREME NORTHWEST INDIANA TODAY. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING AND BE PREPARED FOR SUDDEN HIGHER GUSTS. $$
000 WWUS73 KLOT 041605 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1105 AM CDT WED APR 4 2007 ...STRONG WINDS WILL AFFECT THE AREA THROUGH THIS AFTERNOON... .DEEP LOW PRESSURE OVER THE NORTHERN GREAT LAKES AND STRONG HIGH PRESSURE BUILDING FROM CENTRAL CANADA INTO THE PLAINS WILL RESULT IN STRONG WEST TO NORTHWEST WINDS ACROSS THE AREA. IT WILL REMAIN BLUSTERY TONIGHT INTO THURSDAY...BUT WINDS WILL HAVE DIMINISHED TO BELOW ADVISORY LEVELS. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-042300- /O.CON.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 1105 AM CDT WED APR 4 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS NORTH CENTRAL AND NORTHEAST ILLINOIS...AND EXTREME NORTHWEST INDIANA THIS AFTERNOON. WINDS WILL DROP TO BELOW ADVISORY CRITERIA EARLY THIS EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF TRAVELING AND BE PREPARED FOR SUDDEN HIGHER GUSTS. $$
000 WWUS73 KLOT 042040 NPWLOT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 340 PM CDT WED APR 4 2007 ...WINDS TO SUBSIDE EARLY THIS EVENING... .A STORM SYSTEM ACROSS SOUTHEAST ONTARIO WILL CONTINUE TO LIFT NORTHEAST TONIGHT. AS THIS STORM CONTINUES TO PULL AWAY...WINDS WILL CONTINUE TO DECREASE IN SPEED THROUGH THE EVENING...ALTHOUGH WIND SPEEDS WILL REMAIN AT 15 TO 25 MPH THROUGH THE NIGHT. ILZ003>006-008-010>014-019>023-INZ001-002-010-011-042145- /O.CAN.KLOT.WI.Y.0002.000000T0000Z-070404T2300Z/ WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LAKE INDIANA- PORTER-NEWTON-JASPER- INCLUDING THE CITIES OF...ROCKFORD...WOODSTOCK...WAUKEGAN... OREGON...DIXON...DEKALB...AURORA...CHICAGO...OTTAWA...OSWEGO... MORRIS...JOLIET...KANKAKEE...GARY...VALPARAISO...MOROCCO... RENSSELAER 340 PM CDT WED APR 4 2007 ...WIND ADVISORY IS CANCELLED... WEST TO NORTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS WILL DIMINISH TO 15 TO 25 MPH THIS EVENING. WHILE GUSTY WINDS TO AROUND 35 MPH ARE POSSIBLE EARLY THIS EVENING...WIND SPEEDS HAVE DROPPED BELOW ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Apr 3, 2:45 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 3, 2:45 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE CHICAGO IL
245 PM CDT TUE APR 3 2007
.DISCUSSION FOR AFTERNOON ZONES/GRIDS...
245 PM CDT
MAIN FORECAST CONCERN WILL BE ON FRONTAL PASSAGE THIS EVENING AND
SHOWER/THUNDERSTORM POTENTIAL LATE THIS AFTERNOON/EARLY THIS
EVENING. SURFACE COLD FRONT AFTER 19Z EXTENDS FROM NORTH CENTRAL
ILLINOIS THROUGH WEST CENTRAL ILLINOIS AND INTO SOUTHEAST MISSOURI.
PRIMARY INSTABILITY AXIS OF MUCAPE FROM 1000-2000 J/KG EXTENDS FROM
SOUTHERN ILLINOIS THROUGH EXTREME SOUTHEASTERN PORTIONS OF THE
FORECAST AREA. ALTHOUGH DECENT LOW LEVEL MOISTURE ADVECTION HAS BEEN
OCCURRING THROUGH THE DAY...ABUNDANT CLOUD COVER FROM MORNING
CONVECTION AND ONGOING THUNDERSTORMS TO THE SOUTH HAVE LIMITED
POTENTIAL FOR DEEP MOIST CONVECTION ACROSS THE LOT CWA THIS
AFTERNOON. WILL CONTINUE TO CARRY SCT TSRA MENTION SOUTH OF I-80
THIS EVENING AS SHORT WAVE ACROSS WESTERN MISSOURI RACES ACROSS
CENTRAL/SOUTHERN ILLINOIS. SEVERE THREAT APPEARS TO BE VERY LIMITED
FOR THE REMAINDER OF THE AFTERNOON...AND CONFINED TO FAR SOUTHEAST
PORTIONS OF THE FORECAST AREA THROUGH ABOUT 00Z.
OF PERHAPS MORE CONCERN WILL BE WIND POTENTIAL TONIGHT INTO
WEDNESDAY. STRONGEST PRESSURE RISES BEHIND THE SURFACE FRONT ARE
TRACKING INTO EASTERN KANSAS/MISSOURI AT THIS TIME...BUT FURTHER
NORTH ACROSS IOWA/SOUTHERN MINNESOTA SFC WINDS OF 25G35KT ARE FAIRLY
WIDESPREAD. SFC LOW ACROSS NORTHERN ILLINOIS WILL CONTINUE TO DEEPEN
TONIGHT...DRAWING COLDER AIR FROM THE NORTHERN PLAINS SOUTHEASTWARD.
EXPECTING WINDS TO BRUSH UP AGAINST ADVISORY CRITERIA THIS EVENING
BEHIND THE FRONT. SPEEDS MAY THEN SUBSIDE VERY LATE TONIGHT BUT DEEP
MIXED LAYER TOMORROW WITH STRONG CAA SHOULD ALLOW WINDS TO APPROACH
ADVISORY CRITERIA AGAIN DURING THE DAY TOMORROW. WILL ISSUE A WIND
ADVISORY FOR TONIGHT MAINLY FOR AREAS ALONG AND NORTH OF I-80. MAY
NEED TO EXTEND THIS ADVISORY FURTHER SOUTH...BUT WITH STRONGEST LOW
LEVEL HEIGHT GRADIENT/DEEPEST MIXED LAYER ACROSS NORTHERN AREAS FEEL
THAT BEST CHANCE OF MEETING WIND ADV CRITERIA WILL BE ACROSS
NORTHERN HALF OF THE CWA. DID MAINTAIN MENTION OF FLURRIES OVERNIGHT
WITH STRONG COLD ADVECTION RINGING OUT ANY LINGERING LOW LEVEL
MOISTURE.
DID TWEAK TEMPS DOWN JUST A SHADE FOR TOMORROW WITH FORECAST
SOUNDINGS INDICATING MIXED LAYER DEPTHS UP TO ABOUT 850 HPA. NAM 850
HPA TEMPS TOMORROW AFTERNOON RANGE FROM -11 DEG CELS NORTH TO -9 DEG
CELS SOUTH. GIVEN THESE LOW LEVEL TEMPS...HIGHS FROM MID TO UPPER
30S SEEM REASONABLE. LITTLE CHANGE MADE TO THE REMAINDER OF THE
FORECAST WITH EXTENDED PERIOD OF MUCH BELOW NORMAL TEMPERATURES AS
POLAR LOW DROPS SOUTHWARD AND GETS INGESTED INTO THE EASTERN CONUS
UPPER LOW TOWARD THE END OF THE WEEK. ANY LAKE EFFECT SNOW SHOWERS
SHOULD AFFECT MAINLY PORTER COUNTY IN NWRN INDIANA GIVEN NWRLY FLOW
TRAJECTORIES...BUT NOT EXPECTING ANY SIGNIFICANT ACCUMULATIONS.
SOME MODERATION IN TEMPS EXPECTED BY EARLY NEXT WEEK AS UPPER FLOW
BEGINS TO FLATTEN. HOWEVER THIS SHOULD RESULT IN ANOTHER ACTIVE
SHORT WAVE PATTERN WITH RETURN WAA/ISENTROPIC LIFT. DID INTRODUCE
CHANCE POPS FOR RAIN SHOWERS TOWARD THE END OF THE PERIOD TO ACCOUNT
FOR THIS.
MARSILI
&&
.AVIATION DISCUSSION FOR 18Z TAFS...
1245 PM CDT
SEVERAL CONCERNS FOR THE LATEST TAF SET. THE FIRST WILL BE TT
POTENTIAL FOR THE REMAINDER OF THE AFTERNOON HOURS. THE MORNING
THUNDER HAS LEFT SIGNIFICANT CLOUD COVER BEHIND AND STABILIZED THE
LOWER LEVELS. FEEL THAT THUNDER POTENTIAL STILL
EXISTS...PARTICULARLY AS THE STRONG COLD FRONT SWEEPS ACROSS THE
REGION THIS AFTERNOON...BUT HAVE BACKED OFF FROM PREVAILING TO A
TEMPO GROUP. BEST CHANCE FOR THUNDER WILL BE ALONG THE FRONTAL
BOUNDARY INVOF THE BEST FORCING. THE FOCUS WILL THEN SHIFT TO
WINDS. BETWEEN A TIGHTENING PRESSURE GRADIENT BEHIND A SURFACE LOW
WHICH WILL CROSS NRN IL/IN LATE AFTERNOON-EARLY EVENING...AND HIGH
PRESSURE BUILDING DOWN THE NRN PLAINS...PLUS STRONG COLD ADVECTION
BEHIND THE COLD FRONT...WINDS SILL BECOME STRONG AND GUSTY. WITH
THE FRONTAL PASSAGE AND WINDS SHIFT...WINDS WILL INCREASE TO ARND
25KT WITH FREQUENT GUSTS TO ARND 30KT. WHILE THUNDER WILL GENERALLY
BE SHORT IN DURATION...SHOULD BE A TRAILING AREA OF -SHRA BEHIND THE
FRONT. AS THE COLDER AIR FILTERS OVER THE REGION...CEILINGS ARE
EXPECTED TO LOWER TO MVFR LEVELS. LATEST MODEL RH PROFILES ARE
SUGGESTING THAT THE MOISTURE WILL BE CONFINED TO LAYERS BELOW
10KFT...SUGGESTING MORE OF FLURRY OR LIGHT SHSN SCENARIO. UPPER
FORCING WILL NOT BE TOO STRONG...SO ANY REDUCTIONS TO VSBY WILL BE
ONLY ENUF TO JUSTIFY A TEMPO MVFR GROUP.
KREIN
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
.IL...WIND ADVISORY 00Z TONIGHT THROUGH 23Z WEDNESDAY.
.IN...WIND ADVISORY 00Z TONIGHT THROUGH 23Z WEDNESDAY.
.LM...GALE WARNING IN EFFECT LATE TONIGHT THROUGH THURSDAY
AFTERNOON FOR NEARSHORE AND OPEN WATERS.
&&Hazardous weather outlook, Apr 3, 11:30 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1130 AM CDT TUE APR 3 2007 ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011- 019-032200- WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-COOK- LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD- LAKE IN-PORTER-NEWTON-JASPER-BENTON- 1130 AM CDT TUE APR 3 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON MAINLY SOUTHEAST OF A LINE FROM RENSSELAER TO GIBSON CITY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON TO THE NORTH OF THE MODERATE RISK AREA EXTENDING AS FAR NORTH AS A LINE FROM CHICAGO TO STREATOR. AN ISOLATED SEVERE STORM CANNOT BE RULED OUT FOR DAMAGING WIND GUSTS NORTHWEST OF THIS SLIGHT RISK AREA ACROSS NORTH CENTRAL ILLINOIS THROUGH MID AFTERNOON. MILD AND RELATIVELY UNSTABLE AIR WILL BE IN PLACE ACROSS MUCH OF THE REGION AHEAD OF A STRONG COLD FRONT THAT WILL SWEEP ACROSS THE REGION THIS AFTERNOON. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE AND PRODUCE LARGE HAIL AND DAMAGING WINDS...WITH THE POTENTIAL FOR AN ISOLATED TORNADO..MAINLY IN THE MODERATE RISK AREA. TONIGHT WILL BE VERY WINDY WITH NORTHWEST WINDS GUSTING AS HIGH AS 40 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY WILL BE VERY WINDY WITH GUSTS AS HIGH AS 40 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-766-032200- WINTHROP HARBOR IL TO MICHIGAN CITY IN- LAKE MICHIGAN- 1130 AM CDT TUE APR 3 2007 THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS AND INDIANA WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. GALE FORCE WINDS WILL OCCUR TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GALE FORCE WINDS WILL OCCUR WEDNESDAY. HAZARDOUS WINDS AND WAVES FOR SMALL CRAFT WILL PERSIST THROUGH FRIDAY. A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY NIGHT. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO
In the hours before
Special weather statement, Apr 3, 1:12 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 112 PM CDT TUE APR 3 2007 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011- 019-041015- BENTON-BOONE-COOK-DE KALB-DU PAGE-FORD-GRUNDY-IROQUOIS-JASPER- KANE-KANKAKEE-KENDALL-LA SALLE-LAKE-LAKE IN-LEE-LIVINGSTON- MCHENRY-NEWTON-OGLE-PORTER-WILL-WINNEBAGO- 112 PM CDT (212 PM EDT) TUE APR 3 2007 ...WINDY AND MUCH COLDER TEMPERATURES ON THE WAY... A COLD FRONT WILL MOVE ACROSS NORTHERN ILLINOIS AND NORTHWEST INDIANA THIS EVENING BRINGING WINDY CONDITIONS TONIGHT AND WEDNESDAY. THIS FRONT WILL BRING MUCH COLDER TEMPERATURES TO AREA FROM TONIGHT THROUGH AT LEAST THE FIRST PART OF THE WEEKEND. AFTERNOON HIGHS FROM WEDNESDAY THROUGH SATURDAY WILL GENERALLY RANGE FROM THE MID 30S TO LOWER 40S WITH OVERNIGHT LOWS IN THE 20S. TEMPERATURES WILL BEGIN TO MODERATE TOWARD THE BEGINNING OF NEXT WEEK.
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 6:40 AM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry | 20 min |
| Apr 3, 7:25 AM CDT | Severe Thunderstorm Warning | LOT | Grundy, Kendall, LaSalle | 32 min |
Nearby
Wind Advisories in Illinois, 2007Wind Advisories in Indiana, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.